It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This is not a crazy thought at ALL! I actually think my deep, painful lesions that started my whole acne fiasco 2 years ago at the age of 27 were triggered from a mega multivitamin that I started. I started taking a multivitamin for the first time in my life, in my attempt to get in better shape. I never attributed the acne to the contents of the multi (namely the iodine and heavy B vitamins, I will explain). And the more I researched acne when I started to have a problem, heavy vitamin supplement was considered a PLUS, so I never thought of it as part of the problem.

I was getting the deep, under-the-skin type pimples. No whitehead or anything on them, and they were very painful. Now thinking back I realize that this type of acne is not something that can be cured with a cleanser, etc. It's way too deep under the surface to treat that way.

About 6 months ago, after trying several types of multivitamins (such as GNC Ultra, etc), I gave up on my quest for a multivitamin with large amounts of vitamin A, etc. For about 18 months the multis I took had huge amounts of B vitamins, and also iodine.

I switched to a cheaper, simpler multi with only 100% RDA of most things, and no iodine. My acne started to change, from the large painful kind to typical acne that most people suffer with (such as from shaving, etc). I remember the last huge pimple I had on my nose, it was last August. The nose pimples were always HUGE, and would last for weeks. It's funny how I remember specifically the last one I had...I had gone to a luncheon with coworkers, and it was so embarrassing.

For a few months I stuck with the generic multi, and then about 2.5 months ago I stopped taking a multi. The only supplement I take now is a simple antioxidant with some A, C, E, and selenium. Nothing else.

I can't say for sure what in the multi was worsening my acne, but SOMETHING was. I know some studies say large amounts of B12 can aggravate acne, as well as iodine. But since stopping the multis, my skin is a million times better, and my acne now is not even recognized by most people.

In replace of the multi, I try to eat more healthy to get what my body needs. Your body can absorb more from food than it can from a pill anyway.

Just my story, hope it helps.

Kev





All times are GMT -7. The time now is 08:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!